Orlicz–Legendre ellipsoids

Zou Du Wuhan University of Science and Technology Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:1702.40005

Journal of Geometric Analysis, 26, (6), 2474–2502, 2016
The Orlicz–Legendre ellipsoids, which are in the framework of emerging dual Orlicz Brunn–Minkowski theory, are introduced for the first time. They are in some sense dual to the recently found Orlicz–John ellipsoids, and have largely generalized the classical Legendre ellipsoid of inertia. Several new affine isoperimetric inequalities are established. The connection between the characterization of Orlicz– Legendre ellipsoids and isotropy of measures is demonstrated.
Orlicz Brunn–Minkowski theory; Legendre ellipsoid; Löwner ellipsoid
[ Download ] [ 2017-02-28 12:52:06 uploaded by xiongge ] [ 685 downloads ] [ 0 comments ]
@inproceedings{zou2016orlicz–legendre,
  title={Orlicz–Legendre ellipsoids},
  author={Zou Du, and Xiong Ge},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170228125206200198563},
  booktitle={Journal of Geometric Analysis},
  volume={26},
  number={6},
  pages={2474–2502},
  year={2016},
}
Zou Du, and Xiong Ge. Orlicz–Legendre ellipsoids. 2016. Vol. 26. In Journal of Geometric Analysis. pp.2474–2502. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170228125206200198563.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved